# SDR REXA2015041500406

- Difficulty date: April 15, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 17,458 hours, 11,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD FWD SIDE SIGN DIM LIGHT, FWD EMER LIGHT OVERWING OUT.  MOVED EMER BATTERY 3 TO EMER BATTERY 5 POSITION TO TROUBLESHOOT.  REPLACED EMER BATTERY 3 WITH NEW SERVICE BATTERY.  LET CHARGE & ALL OPERATIONS CHECKED GOOD IAW AMM 33-51-10.
